# SDR SI3R97007

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Saab 340B
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 7757602
- Condition: Spalled
- Location: Gc 49 Idler Gear
- Part time: 12,767 hours
- Component: Hamstd, 6044T35P10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF GEARBOX, THE RIGHT FORWARD IDLER GEAR BEARING RACE AND ROLLERS WERE FOUND TO BE SPALLED.  (P/N 775660-2, FIG 8, ITEM 85).  HSS SO NR 63470SE.  CUST:  FLAGSHIP A/L.  (X)
